MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142730490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
An email was received regarding two plum 150 ml burette set, clave injection site, 2 clave y-sites, sl, 114in stating that there was leakage from the clave.There was patient involvement, but no patient was harmed.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
Two used device was received for evaluation on (b)(6) 2026, as received, the secondary port clave was bent and partially separated from the tubing and port on two (2) sets.Stress marks and a rigid break were observed on the clave and tubing.The two (2) sets were leak tested and leakage was observed on two (2) sets.The complaint of leakage can be confirmed on two (2) sets.The probable cause of the bent claves is due to an unintentional bending force during use.Lot history review was conducted, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
PLUM 150 ML BURETTE SET, CLAVE INJECTION SITE, 2 CLAVE Y-SITES, SL, 114IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24304002
Report Number9615050-2026-00071
Device Sequence Number5314706
Product Code FPA
UDI-Device Identifier10887787008804
UDI-Public(01)10887787008804(17)280501(10)14336965
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142730490
Device Lot Number14336965
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown